File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Two dimensional coordinate polynomials and dominant maps

TitleTwo dimensional coordinate polynomials and dominant maps
Authors
KeywordsCoordinate
Dominant map
Jacobian conjecture
Polynomial
Issue Date2000
PublisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00927872.asp
Citation
Communications In Algebra, 2000, v. 28 n. 5, p. 2297-2301 How to Cite?
AbstractA polynomial in n variables is called a coordinate polynomial if it is a component of a polynomial automorphism of n-space. For n = 2 and a ground field of characteristic zero, we show that a polynomial is a coordinate polynomial if its composition with a dominant endomorphism of 2-space is a coordinate polynomial.
Persistent Identifierhttp://hdl.handle.net/10722/75263
ISSN
2015 Impact Factor: 0.368
2015 SCImago Journal Rankings: 0.649
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCampbell, LAen_HK
dc.contributor.authorYu, JTen_HK
dc.date.accessioned2010-09-06T07:09:29Z-
dc.date.available2010-09-06T07:09:29Z-
dc.date.issued2000en_HK
dc.identifier.citationCommunications In Algebra, 2000, v. 28 n. 5, p. 2297-2301en_HK
dc.identifier.issn0092-7872en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75263-
dc.description.abstractA polynomial in n variables is called a coordinate polynomial if it is a component of a polynomial automorphism of n-space. For n = 2 and a ground field of characteristic zero, we show that a polynomial is a coordinate polynomial if its composition with a dominant endomorphism of 2-space is a coordinate polynomial.en_HK
dc.languageengen_HK
dc.publisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00927872.aspen_HK
dc.relation.ispartofCommunications in Algebraen_HK
dc.subjectCoordinateen_HK
dc.subjectDominant mapen_HK
dc.subjectJacobian conjectureen_HK
dc.subjectPolynomialen_HK
dc.titleTwo dimensional coordinate polynomials and dominant mapsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0092-7872&volume=28 no5&spage=2297&epage=2301&date=2000&atitle=Two+dimensional+coordinate+polynomials+and+dominant+mapsen_HK
dc.identifier.emailYu, JT:yujt@hku.hken_HK
dc.identifier.authorityYu, JT=rp00834en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/00927870008826960-
dc.identifier.scopuseid_2-s2.0-0034347012en_HK
dc.identifier.hkuros53253en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0034347012&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume28en_HK
dc.identifier.issue5en_HK
dc.identifier.spage2297en_HK
dc.identifier.epage2301en_HK
dc.identifier.isiWOS:000087145300006-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridCampbell, LA=7403165866en_HK
dc.identifier.scopusauthoridYu, JT=7405530208en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats